# SDR AALA20140602005

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 40,702 hours, 16,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT STATION 540 LT SIDE.  REMOVED CORROSION IAW SRM & ACCOMPLISHED REPAIR IAW EA B737-53-025793.
